# SDR REXA2022111102517

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON THE FORWARD SIDE OF THE 280 BEAM BETWEEN LBL9 & RBL9 IS CORRODED	REPLACED COCKPIT FLOOR SUPPORT ANGLE
